# SDR IPXA2017091321682

- Difficulty date: August 22, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Part number: AKC752038
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, TAILCONE RT UPPER HORIZONTAL BEAM END FITTING IS CRACKED.  REMOVED, FABRICATED AND REPLACED THE BEAM END FITTING IAW DWG AKC7520, AND SRM 51-35-01.
